Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nilpotent structures and invariant metrics on collapsed manifolds
HTML articles powered by AMS MathViewer

by Jeff Cheeger, Kenji Fukaya and Mikhael Gromov PDF
J. Amer. Math. Soc. 5 (1992), 327-372 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 53C23, 53C20
  • Retrieve articles in all journals with MSC: 53C23, 53C20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 5 (1992), 327-372
  • MSC: Primary 53C23; Secondary 53C20
  • DOI: https://doi.org/10.1090/S0894-0347-1992-1126118-X
  • MathSciNet review: 1126118